| Model Number |
VTICM5_12.6 (-12.5/2.5/900 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.Lens remains implanted.In a separate a replacement shorter length lens was implanted and problem resolved.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
H6: health effect clinical code 4581: significant reduction of irido-coneal angles.H6: type of investigation: 4110 - work order search: no similar complaint type events were reported for units within the same lot.Claim#: (b)(4).Manufacturer narrative comment: device revision (lens replaced or exchanged), removal, or reposition is identified in the labeling as a known potential adverse event following icl implantation.